# SDR AWXA200401242

- Difficulty date: October 17, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, GALVANIC CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF RT AFT SHEAR PLATE BETWEEN FS 69 AND FS 70, OUTBOARD OF BEAM Y1292.  MAINTENANCE REMOVED CORRODED RT AFT SHEAR PLATE FROM FS 69 TO FS 70, AT Y1292; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG 2, 3, & 11.
